13 results for Spline.

Parameters for your search query:
Keyword    Spline

Open AccessArticle
Export: RIS | BibTeX | EndNote
Yield Curve Estimation: An Empirical Evidence from the Tunisian Bond Market
Journal of Finance and Economics. 2017, 5(6), 300-309. DOI: 10.12691/jfe-5-6-6
Pub. Date: December 13, 2017Views: 25626Downloads: 23934
Open AccessArticle
Export: RIS | BibTeX | EndNote
Performance Evaluation of Multivariate Adaptive Regression Splines (MARS) and Multiple Linear Regression (MLR) for Forward Conversion of Geodetic Coordinates (ϕ, λ, h) to Cartesian Coordinates (X, Y, Z)
Journal of Geosciences and Geomatics. 2017, 5(3), 109-118. DOI: 10.12691/jgg-5-3-2
Pub. Date: May 03, 2017Views: 30242Downloads: 30059
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Fractional Splines Interpolation and Optimal Error Bounds
American Journal of Numerical Analysis. 2015, 3(1), 30-35. DOI: 10.12691/ajna-3-1-5
Pub. Date: April 05, 2015Views: 22100Downloads: 21113
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline
Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42. DOI: 10.12691/jmsa-2-3-3
Pub. Date: January 07, 2015Views: 35521Downloads: 26996
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 49613Downloads: 48527
Open AccessArticle
Export: RIS | BibTeX | EndNote
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: June 02, 2014Views: 23869Downloads: 21016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Appraisal of Methods for Estimating Orthometric Heights – A Case Study in a Mine
Journal of Geosciences and Geomatics. 2017, 5(3), 96-108. DOI: 10.12691/jgg-5-3-1
Pub. Date: May 03, 2017Views: 26346Downloads: 25270
Open AccessArticle
Export: RIS | BibTeX | EndNote
Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19. DOI: 10.12691/ijpdea-4-1-3
Pub. Date: July 25, 2016Views: 20023Downloads: 19792
Open AccessReview Article
Export: RIS | BibTeX | EndNote
New Constraction Seven Degree Spline Function to Solve Sencond Order Initial Value Problem
American Journal of Numerical Analysis. 2016, 4(1), 11-20. DOI: 10.12691/ajna-4-1-3
Pub. Date: April 28, 2016Views: 19601Downloads: 21512
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Modified Bi-quintic B-spline Base Functions: An Application to Diffusion Equation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 26-32. DOI: 10.12691/ijpdea-5-1-4
Pub. Date: August 11, 2017Views: 23831Downloads: 22312
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types